# SDR USAASB95003

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Lt Engine
- Part time: 28,242 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL 330, CLIMBING OUT OF LGA, AT FL 280, THE LEFT ENGINE SHUT DOWN AND COULD NOT BE RESTARTED.  FLIGHT DIVERTED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN FUEL PUMP FAILED AND REPLACED IT.  (M)
